業績報告 【publish】久野木康仁 先生 Healthcare誌
久野木康仁先生の論文が、Healthcare誌(Journal Citation Reports Impact Factor 2019 = 1.916)にpublishされました。
Healthcare (Basel). 2021 Apr 5;9(4):418. doi: 10.3390/healthcare9040418.
Refractory Immune Checkpoint Inhibitor-Induced Colitis Improved by Tacrolimus: A Case Report
Yasuhito Kunogi, Keiichi Tominaga, Keiichiro Abe, Mimari Kanazawa, Takanao Tanaka, Shoko Watanabe, Masayuki Kondo, Akira Kanamori, Makoto Iijima, Kenichi Goda, Yumi Nozawa, Kazuyuki Ishida, Atsushi Irisawa
PMID: 33916353 PMCID: PMC8066945 DOI: 10.3390/healthcare9040418
Immune checkpoint inhibitors (ICIs) increase T-cell activity and antitumor immune response. However, they also have immune-related adverse effects that can affect the gastrointestinal (GI) tract. A 62-year-old male patient who had undergone right lung upper lobectomy for adenocarcinoma of the lung received chemotherapy with pemetrexed sodium hydrate, carboplatin, and pembrolizumab to prevent postoperative recurrence of liver metastasis. However, the patient experienced severe diarrhea four months after the start of chemotherapy. Although a corticosteroid and two biological preparations were administered to alleviate the diarrhea, no improvement was observed. Eventually, remission was achieved when tacrolimus was administered. Treatment with corticosteroids is recommended for patients with GI adverse effects of ICIs. Rapid introduction of infliximab is necessary for refractory patients. Nevertheless, for refractory cases such as that of our patient, for whom even this regimen is inefficacious, tacrolimus might be recommended to induce remission as with cases of ulcerative colitis.
Keywords: immune checkpoint inhibitor-induced enterocolitis; lung cancer; pembrolizumab; tacrolimus.